Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/s0196-8858(03)00016-2> ?p ?o }
Showing triples 1 to 14 of
14
with 100 triples per page.
- s0196-8858(03)00016-2 author1Link "Peter Paule".
- s0196-8858(03)00016-2 doi "10.1016/s0196-885800016-2".
- s0196-8858(03)00016-2 first1 "Peter".
- s0196-8858(03)00016-2 first2 "Carsten".
- s0196-8858(03)00016-2 isCitedBy Harmonic_number.
- s0196-8858(03)00016-2 issue "2".
- s0196-8858(03)00016-2 journal "Adv. in Appl. Math.".
- s0196-8858(03)00016-2 last1 "Paule".
- s0196-8858(03)00016-2 last2 "Schneider".
- s0196-8858(03)00016-2 pages "359–378".
- s0196-8858(03)00016-2 title "Computer Proofs of a New Family of Harmonic Number Identities".
- s0196-8858(03)00016-2 url HarmonicNumberIds.pdf.
- s0196-8858(03)00016-2 volume "31".
- s0196-8858(03)00016-2 year "2003".